Couldn't find what you looking for?

TRY OUR SEARCH!

Can Ortho-Tri-Cyclen make panic disorder worse?

hi. i suffer with panic disorder and recently my doctor told me to get on birth control to help control it. he is putting me on ortho tri cyclen lo but i have heard that birth control can make panic disorder worse. is this true?

by User avatar Guest

I’ve been on LoLo Birth control for 6 months and noticed my emotions became very high

I’ve been stalking this website now for the last month and I’m finally ready to share my story. I’ve been on LoLo for 6 Months (Jan- June) and in the month of June, I noticed my emotions become VERY high and I would cry about literally anything and started having second thoughts about my...

by User avatar Guest

Plan b?

Answered by a doctor

Me and my gf had sex on the day before her period(July 22) and the condom slipped off so we decided to get Plan B to be safe Today is now July 23 and she WAS supposed to have her period today so what do i do and what is going on?

by User avatar deavault16366780

Morning After Pill experiences- anyone?? Messed up cycle, early bleeding?

Answered by a doctor

just wanted to know other people's experiences with plan B, etc and if there period returned to normal, etc. I took it 2 weeks ago and bled a light flow for about4 days a week later and wondering when to expect my next period since that was two weeks early? Any stories greatly appreciated!

by User avatar Olivia726202

Extreme Anxiety Since Stopping The Birth Control Pill (Diane-35)

Answered by a doctor

I stopped the pill (Diane-35) in December last year (2013) it has been 4.5 months. One week after stopping I experienced a panic attack out of no where and I was really confused as I have never suffered from anxiety in the past. It lasted about an hour and I decided to go to sleep and thought I...

by User avatar leeszoke320051

Thick Clear Vaginal Discharge 7 hours after taking the morning after pill

Answered by a doctor

I had an issue with the condom breaking lastnight. So this morning i went and got emergency contraception (Plan B) I took it right away, around noon. So that was within 24 hours of the condom breaking. Anyway, it is now 7 hours later and Im experiencing a clear, slimy, thick discharge... almost like...

by User avatar Ari

cramping long after taking the morning after pill

Help! i know that it's been said that there are no long term effects of the morning after pill but ive been experiencing cramping alot! and i think its because of the morning after pill.....so here's my story i had sex unprotected on the (2nd) day of my period...i got scared so i thought it would...

by User avatar Guest

kyleena iud birth control and having dark yellow/brown discharge

Answered by a doctor

I am 18 years of age and got a kyleena iud the 8th of April this year. The first two months I had a lot of bleeding and cramps but the past 2 or so months I haven't seen any issues. On the 4 of July I engaged in unprotected sex with a partner. 4-5 days after I had light itching around my labia...

by User avatar Guest

Depo provera break through bleeding caused bacterial vaginosis- BV

Answered by a doctor

Has anyone else been diagnosed with BV since all the break through bleeding with from the DEPO shot??? I had the common reaction with the constant break through bleeding after taking depo. I took my first shot in Jan. 08 and feel like I spent most of the year of 2008 either having a period or...

by User avatar Guest

delayed menstruation after my girlfriend used diane birth control pill for the first time

my girlfriend use diane pills for the first time. she already finished the 21 tablet. but what we are wondering now is until now she doesn't have her menstration yet. we have 2 times unprotected sexual intercourse for 3 times during her first week of taking pill. is it possible that...

by User avatar Guest